# SDR TSAA0634104

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 20,534 hours, 5,413 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RIGHT HAND FLIGHT MANAGEMENT COMPUTER OPERATING INTERMITTENTLY.  MAINTENANCE CYCLED AIRCRAFT POWER OFF AND BACK ON, THEN PERFORMED AN FMC BITE CHECK.  RIGHT HAND FMC OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
